# SDR AALA202305014618

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 81,170 hours, 10,512 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY AF-1L (2L) DOOR LATCH DIFFICULT TO LOCK AND UNLOCK. ADJUSTED LAVATORY 2F-L DOR LATCH LOCATED AT DOOR 2L.
